# SDR A6WA200940207

- Difficulty date: April 9, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 22,648 hours, 20,101 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 350023000
- Part serial: 1408ABR
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 31,177 hours, 28,421 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK HI TEMP AFTER EXITING RUNWAY ALL TEMP IND NORMAL.  BURNING ODOR IN COCKPIT.  UPON BOARDING ACFT, OBSERVED NO BURNING ODOR.  STARTED APU AND SELECTED RT PACK ON, INSP CB`S INSTRUMENTS AND COCKPIT LIGHTING, VERIFIED WINDOW HEAT AND FANS OP NORMAL.  SELECTED LT PACK ON AND RECEIVED LT PACK HIGH TEMP.  REPLACED LT FAN BYPASS CHECK VALVE IAW AMM.  OPS CHECK GOOD.  (K)
